# SDR DALA1317636807

- Difficulty date: August 23, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 57,453 hours, 17,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT SIGN ABOVE SEAT ROW 34 WRONG EFFECTIVITY.  REPLACED EMERGENCY EXIT LENS ASSY IAW R/I 518128-14.
